MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLC DEPTH GAUGE; KNEE INSTRUMENT: DEPTH GUAGE

DEPUY ORTHOPAEDICS INC US DLC DEPTH GAUGE; KNEE INSTRUMENT: DEPTH GUAGE
Catalog Number 227436000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a missing attachment.The issue was identified during loan kit inspection.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary missing attachment.The product was not returned to j&j medtech orthopaedics; however photos were provided for review.See attachment "20250811_104139.Jpg, 20250811_104149.Jpg, 20250811_104202.Jpg and 20250811_104210.Jpg.The photo investigation revealed that the dlc depth gauge shows signs of use, also, its knurled nut was missing.No other anomalies can be observed.This condition may occur during the cleaning/sterilization process, particularly when the components are assembled or disassembled.As these procedures are often repeated, there is an increased risk of components going missing.However, without concrete evidence or further information, it is not possible to determine a root cause.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the dlc depth gauge would have contributed to the complained issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
DLC DEPTH GAUGE
Common Device Name
KNEE INSTRUMENT: DEPTH GUAGE
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22893797
Report Number1818910-2025-14785
Device Sequence Number8985058
Product Code HTJ
UDI-Device Identifier10603295109198
UDI-Public(01)10603295109198(10)SO2034557
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227436000
Device Lot NumberSO2034557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/10/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown